Dugas, Manfred; Feigelstock, Shalom
AE-rings
Rendiconti del Seminario Matematico della Università di Padova, Tome 111 (2004) , p. 239-246
Zbl 1162.20312 | MR 2076741
URL stable : http://www.numdam.org/item?id=RSMUP_2004__111__239_0

Bibliographie

[1] R. A. Bowshell - P. Schultz, Unital rings whose additive endomorphisms commute, Math. Ann., 228 (1977), pp. 197-214. MR 498691 | Zbl 0336.20040

[2] M. Dugas, AA-Rings, to appear in Comm. Alg. MR 2097433

[3] M. Dugas - S. Feigelstock, A-rings, to appear in Coll. Math. MR 2010360 | Zbl 1037.16021

[4] M. Dugas - A. Mader - C. Vinsonhaler, Large E-rings exist, J. Algebra, 108 (1987), pp. 88-101. MR 887193 | Zbl 0616.20026

[5] M. Dugas - C. Vinsonhaler, Two-sided E-rings, to appear in J. Pure Appl. Algebra. MR 2006421 | Zbl 1034.20048

[6] R. Göbel - S. Shelah - L. Strüngmann, Generalized E-rings, to appear in Conf. Proc. of the Algebra Conf. Venezia (2003). MR 2050718 | Zbl 1068.20057

[7] I. N. Herstein, A theorem on rings, Canadian J. Math., 5 (1953), pp. 238-241. MR 53082 | Zbl 0051.02502

[8] I. N. Herstein, On the hypercenter of a ring, J. Algebra, 36, no. 1 (1975), pp. 151-157. MR 371962 | Zbl 0313.16036

[9] N. Jacobson, Structure of rings, Amer. Math. Soc., Providence, RI, 1956. MR 81264 | Zbl 0073.02002

[10] I. Kaplansky, A theorem on division rings, Canadian J. Math., 3 (1951), pp. 290-292. MR 42389 | Zbl 0043.03701

[11] A. Libman, Cardinality and nilpotencey of localizations of groups and G-modules, Israel J. Math., 117 (2000), pp. 221-236. MR 1760593 | Zbl 0943.18006

[12] A. I. Lihtman, Rings that are radical over a commutative subring, Math. Sbornik (N.S.), 83 (1970), pp. 513-523. MR 271140

[13] P. Schultz, The endomorphism ring of the additive group of a ring, J. Austral. Math. Soc., 15 (1973), pp. 60-69. MR 338218 | Zbl 0257.20037

[14] C. Vinsonhaler, E-rings and related structures, in: Non-Noethereian Commutative Ring Theory, Math. Appl., 520, Kluwer, Dordrecht (2002), pp. 387-402. MR 1858172 | Zbl 0988.16021